Virginia, 2007Hail and Damaging Winds in Virginia, July 27, 2007
July 27, 2007 · NWS AKQ · 9 events in 6 counties and zones
The combination of a hot and humid airmass and a lee side trough helped to produce scattered severe thunderstorms across southeast Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a hot and humid airmass and a lee side trough helped to produce scattered severe thunderstorms across southeast Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 27, 2:11 PM EST, 19 minutes earlier.
Area forecast discussion, Jul 27, 2:11 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
311 PM EDT FRI JUL 27 2007
.SYNOPSIS...
A TROF OF LOW PRESSURE REMAINS STATIONARY EAST OF THE MOUNTAINS THROUGH
SATURDAY NIGHT. A COLD FRONT MOVES INTO THE MID ATLANTIC REGION SUNDAY.
THIS BOUNDARY STALLS ACROSS THE AREA SUNDAY NIGHT AS A WAVE OF LOW
PRESSURE MOVES EAST ALONG IT. THE ENTIRE SYSTEM SAGS SOUTH INTO THE
CAROLINAS MONDAY AND TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.
&&
.NEAR TERM /THROUGH TONIGHT/...
SVR TSTRM WATCH 556 CONTS THRU 8 PM...THOUGH NOTHING HAS FORMED ACROSS
THAT AREA AS OF THIS WRITING. SCT TRW HAVE DVLPD ALONG C-BREEZE BNDRY
ACROSS ERN SHORE AS WELL AS MSTR BNDRY (SEEN ON H20 VPR LOOP) FROM
NRN NECK SW TOWARD I85. THESE GNRLY PULSE TYPE STORMS WHICH SHUD CONT
FOR NXT FEW HRS. CONVECTION APPRCHG FROM NW SHUD MOVE INTO WATCH AREA
AFTR 5 PM. ALL THIS GENERATED BY TMPS BTWN 90-95 ATTM. XPCT MOST OF
THE ACTIVITY TO DSPT AFTR SS...HOWEVER WILL LEAVE SLGHT CHC POPS THRU
OVRNITE HRS AS TSCTNS SHOW AMPL MSTR ARND. LOWS U60S- L70S.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
MOTS SAT AS DYTME HTNG ACTS ON LEFT OVR BNDRYS ACROSS FA. ALTHOUGH
RGN NOT OUTLOOKED IN DY2...SITN MAY MIMIC TDY SPCLLY IF TMPS REACH
BTWN 90-95 ONCE AGAIN. THREAT WUD BE FOR MORE PULSE TYPE STORMS.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
FRNTL BNDRY ENTERS MID ATLNTC RGN SUN THEN STALLS AS LOW PRESSURE
DVLPS THEN SLOWLY DRIFTS E-NE ALONG IT. THUS...SUNDAY THRU MON
APPEAR TO BE BEST CHC FOR WDSPRD PCPN ACROSS THE AREA IN QUITE A
WHILE. TMPS HELD BTWN 80-85 DUE TO XTNSVE CLOUD COVER AND POPS.
S/W MOVES OFF THE MID ATLNTC COAST LATE MON ALLOWING BNDRY TO SAG
S INTO NC AS WEAK RIDGE BUILDS INTO LWR GT LAKES RGN. LOW CONFIDENCE
FCST FOR MID WEEK PRD AS DRY AIR TO THE W WILL BE BUCKING UP AGAINST
A MOIST E-NE FLOW IVOF OLD FRNTL BNDRY THAT GETS HUNG UP ALONG GULF
STREAM WALL. PCPN A CHALLENGE AS WELL. DECIDED TO CUT BACK POPS TUE
AND WED ACROSS MOST OF FA...XCPTN BEING LOW CHC OVR SERN AND CSTL
AREAS WHICH WUD BE CLOSER TO THE BNDRY. TMPS REMAIN IN THE 80S.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
AIRMASS A BIT MORE UNSTABLE TODAY THAN YESTERDAY SO EXPECT ISOLATED
SCATTERED TSTMS THRU AFTERNOON/EARLY EVENING PERIOD. THREAT SHOULD
DIMINISH AFTER SUNSET. LIGHT SE-SW WINDS ACROSS THE REGION. SOME
PATCHY IFR/MVFR FOG AT SBY OVERNIGHT. WARM AND HUMID FOR SAT AS COLD
FRONT IS SLOW TO APPROACH REGION. SO THREAT OF MORE TSTMS ON SAT. FROPA
PSBL ON SUN OR EARLY MON. MAINLY VFR CONDS DURING PERIOD EXPECT IN PCPN.
&&
.MARINE...
E-SE WINDS WILL CONTINUE INTO THIS EVENING OVER THE REGION. LOOK FOR
A FEW ISOLATED SHRA/TSTMS INTO THE EVENING PERIOD. SOUTHERLY WINDS
PICK UP SOME DURING THE WEEKEND AS LOW PRES APPROACHES THE MID ATLC
COAST BUT SUB SMALL CRAFT ADVISORY CONDS EXPECTED TO CONT. CHCS FOR
SHRA/TSRA WILL INCREASE THROUGH THE WEEKEND. A WEAK LOW PRES SYSTEM
WILL SLOWLY WORK ITS WAY OFF THE COAST EARLY NEXT WEEK WITH WINDS
TURNING MORE N/NE BUT MAINTAINING LIGHT/OCNL MODERATE SPEEDS.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.
&&
SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...JEF
MARINE...CCW
Hazardous weather outlook, Jul 27, 12:36 PM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
136 PM EDT FRI JUL 27 2007
ANZ630>633-650-652-654-656-658-MDZ022>025-NCZ012>017-030>032-102-
VAZ062-063-065>100-281745-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-GOOCHLAND-HANOVER-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
136 PM EDT FRI JUL 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL
WATERS...CURRITUCK SOUND...THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON
AND EVENING. SOME STORMS MAY PRODUCE GUSTY WINDS...HAIL AND LOCALLY
HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
VAZ048-049-060-061-064-281745-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-CAROLINE-
136 PM EDT FRI JUL 27 2007
...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND THE
PIEDMONT OF CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.
44
In the hours before
Special weather statement, Jul 27, 12:03 PM EST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
103 PM EDT FRI JUL 27 2007
MDZ021>023-VAZ048-049-060>064-067>078-083-085-280000-
DORCHESTER-WICOMICO-SOMERSET-FLUVANNA-LOUISA-PRINCE EDWARD-
CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-NEW KENT-MIDDLESEX-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...LOUISA...FARMVILLE...GOOCHLAND...ASHLAND...
CREWE...COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK
103 PM EDT FRI JUL 27 2007
...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS
A TROF OF LOW PRESSURE APPROACHES THE AREA. SOME STORMS MAY BECOME
SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL.
THE THUNDERSTORMS ARE MOST LIKELY BETWEEN 3 AND 8 PM.
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
44
Special weather statement, Jul 27, 12:51 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
151 PM EDT FRI JUL 27 2007
NCZ012-VAZ065>067-079>081-087>089-092-271845-
BRUNSWICK VA-DINWIDDIE VA-GREENSVILLE VA-LUNENBURG VA-MECKLENBURG
VA-NORTHAMPTON NC-NOTTOWAY VA-PRINCE GEORGE VA-SOUTHAMPTON VA-SURRY
VA-SUSSEX VA-
151 PM EDT FRI JUL 27 2007
...STRONG THUNDERSTORMS MOVING INTO SOUTHSIDE VIRGINIA...AND
NORTHAMPTON COUNTY NORTH CAROLINA...
AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS DEVELOPING BETWEEN SOUTH HILL AND EMPORIA.
THE STORMS ARE DRIFTING EAST AT 5 MPH. THE STRONG THUNDERSTORMS WILL
BE NEAR TRIPLET AT 220 PM EDT...BARLEY AT 230 PM EDT. OTHER STORMS
MAY DEVELOP OUT AHEAD OF THESE...AFFECTING MUCH OF SOUTH CENTRAL AND
SOUTHEAST VIRGINIA THROUGH 3 PM EDT.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.
WIND GUSTS TO 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE
STRONGEST STORMS.
BROWN
Special weather statement, Jul 27, 1:43 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
243 PM EDT FRI JUL 27 2007
NCZ012-271945-
NORTHAMPTON NC-
243 PM EDT FRI JUL 27 2007
...STRONG WINDS MOVING EASTWARD AHEAD OF COLAPSING THUNDERSTORM...
AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM 8 MILES NORTH OF GARYSBURG TO 10 MILES WEST
OF GARYSBURG...OR FROM DAHLIA TO 5 MILES SOUTHWEST OF ROANOKE
RAPIDS...MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR
SEABOARD AROUND 300 PM EDT...
PLEASANT GROVE AROUND 310 PM EDT...
MARGARETTSVILLE AROUND 325 PM EDT...
FALSONS OLD TAVERN AROUND 340 PM EDT...
GALATIA AROUND 345 PM EDT...
WIND GUSTS TO 45 MPH MAY OCCUR WELL AHEAD OF ANY RAINFALL.
WAMSLEY
Special weather statement, Jul 27, 2:16 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
316 PM EDT FRI JUL 27 2007
VAZ079>081-087-088-272015-
BRUNSWICK VA-DINWIDDIE VA-GREENSVILLE VA-PRINCE GEORGE VA-SUSSEX VA-
316 PM EDT FRI JUL 27 2007
...STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF SOUTHSIDE
VIRGINIA...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM 7 MILES SOUTHEAST OF DINWIDDIE TO
PURDY...MOVING EAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE
NEAR PURDY AROUND 325 PM EDT...
WIND GUSTS TO 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE
STRONGEST STORMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.
BROWN
Special weather statement, Jul 27, 2:28 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
328 PM EDT FRI JUL 27 2007
VAZ084-090-091-272030-
GLOUCESTER VA-JAMES CITY VA-YORK VA-
328 PM EDT FRI JUL 27 2007
...STRONG THUNDERSTORMS OVER JAMES CITY COUNTY...MOVING TOWARDS YORK
AND GLOUCESTER COUNTIES...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER WILLIAMSBURG...MOVING EAST AT 20 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR OAKTREE AT 335 PM EDT...CAMP PEARY
AT 340 PM EDT...WATER COUNTRY U.S.A. AT 345 PM EDT...U.S. NAVAL
WEAPONS STATION AT 355 PM EDT...WICOMICO AT 400 PM EDT...GLOUCESTER
POINT AT 405 PM EDT.
WIND GUSTS TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED IN THE PATH OF THESE STORMS.
RAINFALL RATES UP TO ONE INCH PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR
AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
FOSTER
Thunderstorm Wind, Southampton
- When
- July 27, 2:30 PM EST
- Where
- Southampton County, 0.69 mi N of Capron
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.710, -77.200
Trees were downed on Pinopolis Rd.
Hail, Suffolk (C)
- When
- July 27, 3:59 PM EST
- Where
- Suffolk (C) County, 0.89 mi NE of Somerton
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.579, -76.739
Thunderstorm Wind, Suffolk (C)
- When
- July 27, 3:59 PM EST
- Where
- Suffolk (C) County, 0.89 mi NE of Somerton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 36.579, -76.739
Trees were downed by wind gusts estimated at 58 mph.
Hail, Isle of Wight
- When
- July 27, 4:35 PM EST
- Where
- Isle of Wight County, 0.55 mi W of Carrollton
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.950, -76.560
Thunderstorm Wind, Isle of Wight
- When
- July 27, 4:35 PM EST
- Where
- Isle of Wight County, 0.55 mi W of Carrollton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.950, -76.560
Trees and power lines were downed by wind gusts estimated at 58 mph.
Thunderstorm Wind, Chesapeake (C)
- When
- July 27, 5:00 PM EST
- Where
- Chesapeake (C) County, 1.11 mi W of Bowers Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.780, -76.420
Trees were downed at the intersection of I-664 and U.S. 58.
Hail, Portsmouth (C)
- When
- July 27, 5:05 PM EST
- Where
- Portsmouth (C) County, 4.76 mi NW of Portsmouth
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.869, -76.391
One inch hail was reported near I-64 and Cedar Lane.
Hail, Portsmouth (C)
- When
- July 27, 5:05 PM EST
- Where
- Portsmouth (C) County, 2.16 mi NE of Portsmouth
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.842, -76.302
One inch hail was reported near the intersection of Cavalier and Greenwood Dr. in Portsmouth.
Hail, Norfolk (C)
- When
- July 27, 5:15 PM EST
- Where
- Norfolk (C) County, 1.49 mi SSW of Norfolk
- Measured
- 0.88 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.850, -76.280
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Colorado, July 27, 20071 death · $5,000 · 1 event
- Rip Current in Washington, July 27 to 28, 20071 death · 1 event
- Rip Current in Texas, July 27, 20071 death · 1 event
- Lightning Strikes in Vermont, July 27, 20071 injured · $900,000 · 2 events
- Flash Flood and Damaging Winds in Arizona, July 27, 2007$220,000 · 70 kt wind · 5 events
- Flash Flood and Hail in Kentucky, July 27, 2007$125,000 · 60 kt wind · 9 events
- Hail and Damaging Winds in North Carolina, July 27, 2007$60,000 · 1.75 in hail · 23 events
- Hail and Damaging Winds in North Carolina, July 27, 2007$60,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Virginia, July 27, 2007$55,000 · 60 kt wind · 10 events
- Hail and Damaging Winds in New York, July 27, 2007$55,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in Pennsylvania, July 27, 20073 injured · $13,000 · 50 kt wind · 7 events
- Flash Flood in Wyoming, July 27, 2007$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50256, 50248, 50257, 50249, 50258, 50259, 50251, 50253, 50255.